Lupron Delay

So the plan was to start Lupron injection #1 yesterday immediately following our Ohio trip. You probably remember that we had decided to wait until after our trip to begin to minimize any side effects while away. For anyone new following along, I will be taking the Lupron Depot for 3 months in hopes of shrinking the mass in my uterus that is thought to have *possibly* caused our last pregnancy loss. 

Anywhooo, I did not start the Lupron as originally planned. I am currently on CD 17, a.k.a. in the ovulation phase of my cycle. Lupron can be highly damaging during pregnancy, in fact, in the past my hubby and I have had to sign waivers about it at our clinic. Im sure some fellow IVFers can relate to this. 

Since I ovulated just this past week, there is no possible way to know if I am pregnant right now. I know, I know…Fat chance of this. BUT miracles happen and it cant be risked. Crazier things have happened. 

So, long story short, if our vacation baby dancing didnt work, I will be starting the Lupron around the week of the 15th this month.  This delay pushes back my Lupron end date a little too (end of March), but I am OK with it. I dont mind putting off feeling like crap a few more weeks or so and enjoying the holidays as much as possible! 

Advertisements

13 thoughts on “Lupron Delay

  1. Silver linings! At least you can enjoy a bit more time sans crappy side effects. I’ve never come across lupron before your blog so off to have a good old read. Would pregnancy be worrying then, if you needed the lupon but had fallen pregnant on this trip?

    Liked by 1 person

    • Exactly! Sometimes our attitude is all we can control in this crappy process. You bring up a valid concern, and I thought about it. Basically, if we were to actually fall pregnant naturally from this trip, I would consider it a pure act of God. That being said, I feel my worries would be put aside. Hard to explain but hoping that makes some sense!

      Like

    • Thanks so much! Yea, i was on it for my prior cycles too but only for a few weeks. I injected it subcutaneously in my stomach then and the shot itself wasnt awful but I did feel like you mentioned. Now it will be intramuscular in the ass!!! Ahh!!! I guess its like a mega dose or something thats why I only need it once per month. Praying its not that horrible…

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s